MathSciNet Relay Station
MathSciNet bibliographic data
MR2060042 35K55 (35B40 35K15)
Giga, Yoshikazu; Matsui, Shin'ya; Sasayama, Satoshi Blow up rate for semilinear heat equations with subcritical nonlinearity. Indiana Univ. Math. J. 53 (2004), no. 2, 483–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement